The purpose of this study is to investigate an impulsive dynamic singular nonlinear Sturm-Liouville problem on infinite intervals. The existence and uniqueness of the solutions of such problem will be investigated by considering Weyl's limit-circle case.
Dynamic equations on time scales, singular nonlinear boundary value problems, boundary value problems with impulses
ALLAHVERDİEV, BİLENDER PAŞAOĞLU; TUNA, HÜSEYİN; and ISAYEV, HAMLET ABDULLAOĞLU
"Existence results for impulsive dynamic singular nonlinear Sturm-Liouville equations on infinite intervals,"
Turkish Journal of Mathematics: Vol. 47:
6, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss6/11